| Model Number |
HFD200 |
| Medical Device Problem Codes |
Break (1069); Misassembly by Users (3133); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Preliminary investigation found that excess force may have been used during reassembly of the device, causing the threaded drive rod component to break.A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
It was reported that during reassembly after cleaning, the threaded drive rod of the hfd200 head fixation device broke.At the time the drive rod broke, a hospital staff member was demonstrating how to reassemble the device and may have over-torqued the drive rod during reassembly.No patient was involved.
Additional Manufacturer Narrative
The threaded drive rod component of the hfd200 device was returned and the issue was confirmed.An imris service engineer went on-site and discussed the component breakage with the user facility staff, who stated the breakage occurred during handling as the device was being reassembled after cleaning.The staff reported they overtightened the component during reassembly.The returned component did not show evidence of a material defect, and the component supplier confirmed no related raw material or manufacturing nonconformances.